MathSciNet Relay Station
MathSciNet bibliographic data
MR916688 (89c:46055) 46E40 (46E30)
Simon, Jacques Compact sets in the space $L\sp p(0,T;B)$. Ann. Mat. Pura Appl. (4) 146 (1987), 65–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement